# SDR UIEA2019062874608

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,381 hours, 17,240 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS MESSAGE.  PROCEDURES COMPLIED WITH FIM CH 21-26-00 FT 808. NO OTHER ISSUES NOTED, OK FOR CONTINUED SERVICE.
